# SDR CA120112002

- Difficulty date: January 11, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 6,134 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 75085010
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UPON LANDING, THE RT MAIN WHEEL POPPED AND CAUSE THE TIRE TO COMPLETLY DEFLATE.  HAVE NOT HEARD BACK FROM THE CREW AS TO THE EXACT DETAILS OF THE LANDING.
